MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US); SCS LEAD
Model Number 102879
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation has been completed, a supplemental report will be submitted.Second lead information: brand name: evoke cap12 percutaneous lead kit - 90cm, model: 102879, catalog: 3009, lot/batch number: 9014926319, udi: (b)(4), the anchor is a component of the reported lead kit.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported a change in stimulation.The patient had reported adequate pain relief previously.An x-ray and impedance check were performed with no device issues identified.The patient reported previous falls; the evoke scs didn¿t cause or contribute to the patient¿s falls.The physician assessed that the patient¿s falls may have damaged the evoke closed loop stimulator (cls) and contributed to the changes in stimulation.A revision procedure (reported under manufacturer report number - 3021836309-2025-00161) was performed to remove the evoke cls and connect the leads to an evoke external closed loop stimulator (ecls).The stimulation change was not resolved following the revision procedure.Further troubleshooting performed, with patient leads connected to the evoke external closed loop stimulator (ecls), identified lead migration contributing to the reported event.An explant procedure was performed to resolve the reported event.
 
Additional Manufacturer Narrative
Additional information: section d - expiration date.Section g - date received by manufacturer; type of report.Section h - device manufacture date; evaluation codes.The evoke scs system was not returned to saluda for analysis.The root cause of the lead migration cannot be definitively determined.The evoke scs system surgical guide states "the risks associated with the implantation and use of a spinal cord stimulation system include lead migration or suboptimal placement, which may result in undesirable stimulation changes and the patient may require surgery (including revision, explant, and replacement) as a result".Second lead information: manufacture date: 01/12/2023, expiration date: 01/11/2025.

Brand Name
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key22298582
Report Number3021836309-2025-00162
Device Sequence Number18283398
Product Code LGW
UDI-Device Identifier09352307001657
UDI-Public09352307001657
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2026
Device Model Number102879
Device Catalogue Number3009
Device Lot Number9017195906
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown